Spectra and chromatic numbers of infinite graphs

Masatoshi Enomoto, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)429-434
Number of pages6
JournalKyushu Journal of Mathematics
Volume49
Issue number2
DOIs
Publication statusPublished - Jan 1 1995

Fingerprint

Infinite Graphs
Chromatic number

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Spectra and chromatic numbers of infinite graphs. / Enomoto, Masatoshi; Watatani, Yasuo.

In: Kyushu Journal of Mathematics, Vol. 49, No. 2, 01.01.1995, p. 429-434.

Research output: Contribution to journalArticle

Enomoto, Masatoshi ; Watatani, Yasuo. / Spectra and chromatic numbers of infinite graphs. In: Kyushu Journal of Mathematics. 1995 ; Vol. 49, No. 2. pp. 429-434.
@article{86ed07dd512442a3bb488b65f6cc1bea,
title = "Spectra and chromatic numbers of infinite graphs",
author = "Masatoshi Enomoto and Yasuo Watatani",
year = "1995",
month = "1",
day = "1",
doi = "10.2206/kyushujm.49.429",
language = "English",
volume = "49",
pages = "429--434",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "2",

}

TY - JOUR

T1 - Spectra and chromatic numbers of infinite graphs

AU - Enomoto, Masatoshi

AU - Watatani, Yasuo

PY - 1995/1/1

Y1 - 1995/1/1

UR - http://www.scopus.com/inward/record.url?scp=85024352494&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85024352494&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.49.429

DO - 10.2206/kyushujm.49.429

M3 - Article

VL - 49

SP - 429

EP - 434

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 2

ER -